# SDR CA990927091

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- Engine: Ge CFM565A
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Tail
- Stage of operation: DE
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE EMITTED FROM AIR CONDITIONING UNITS WHEN SELECTED TO APU BLEED.  INVESTIGATION REVEALED SMALL OIL LEAK ON APU.  UNIT REPLACED.
